# SDR QXEA2016040500244

- Difficulty date: April 5, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,735 hours, 31,815 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Condition: No Test
- Location: Overspeed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERSPEED GOVERNOR TEST, NR 1 ENGINE OVERSPEED GOVERNOR FAILED TEST.  FOUND FAULT CODE 238 ON NR 1 ENGINE.  CLEANED THE CONNECTOR PLUG AND RESECURED. CLEARED FAULT AND PERFORMED ANOTHER OVERSPEED GOVERNOR CHECK.  PASSED IAW FIM TASK 61-20-05-810-829 AND TASK CARD 612000109.  RETURNED TO SERVICE.
